MathSciNet Relay Station
MathSciNet bibliographic data
MR1068674 (91k:11063) 11J83
Dodson, M. M.; Rynne, B. P.; Vickers, J. A. G. Dirichlet's theorem and Diophantine approximation on manifolds. J. Number Theory 36 (1990), no. 1, 85–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement